MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET XXL 360 8MM X 40CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET XXL 360 8MM X 40CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0036180840
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is 1/2 reports.
 
Event or Problem Description
It was reported during the embolization procedure, the subject coil was detached while advancing inside the catheter.The detached coil was removed using the guidewire.While removing the subject coil, another coil that was already implanted, came out with the detached coil.The procedure was completed successfully with no clinical consequences to the patient.
 
Additional Manufacturer Narrative
Due to the automated mes/dhr (manufacturing execution system) system there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device is not available; therefore, visual and functional testing as well as physical analysis cannot be performed.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.It was reported that the coil was detached inside the microcatheter while advancing.While removing the coil, it pulled out a previously detached coil.The device was confirmed to be in good condition prior to use.There is no indication of a use error.An assignable cause of undeterminable will be assigned to this complaint as the product was not returned and review and analysis of all available information fails to indicate an assignable cause or probable assignable cause.
 
Event or Problem Description

Brand Name
TARGET XXL 360 8MM X 40CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key21809813
Report Number3008881809-2025-00196
Device Sequence Number18390058
Product Code HCG
UDI-Device Identifier07613327466423
UDI-Public(01)07613327466423(17)270630(10)24945204
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K242243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM0036180840
Device Lot Number24945204
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/17/2025
Supplement Date Received by Manufacturer05/12/2025
Initial Report FDA Received Date04/09/2025
Supplement Report FDA Received Date06/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDEWIRE (UNKNOWN).; MICROCATHETER (UNKNOWN).; TARGET COIL (STRYKER).
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown